• I have a cough since I finished chemo and started my maintenance program. Does anyone know if this is part of the process ?

    Asked by Chris on Tuesday, February 14, 2012

    I have a cough since I finished chemo and started my maintenance program. Does anyone know if this is part of the process ?

    The doctors can not figure it out :(

    4 Answers from the Community

    4 answers
    • whirl's Avatar
      whirl

      One it may very well be your medicine. Look at the package insert for side effects. I took femora briefly and I had a chronic non productive cough. Beta Blockers for high blood pressure will often cause a cough.

      Just because you had cancer doesn't mean you might have other health issues that could be causing the cough. If the cough persists more than lets say a month with out improvement at least your primary care should look into why forgetting the cancer dx. It could be unrelated.

      about 2 years ago
    • Antonella65's Avatar
      Antonella65

      Hi Chris, which is your maintenance program?
      My husband is for the next two years on Rituximab, this causes cough and running nose.
      Hope, this helps.

      about 2 years ago
    • WyldeTone's Avatar
      WyldeTone

      Yes It Will Vary , Other Meds Have Some Effects Also , I Take High Blood Pressure Medicine And Just Finished My Treatments , Im Also Under-Going A New Procedure Called ( Rapid Infusion ) Meaning My Maintenances Wont Take As Long During The Visit , .....

      almost 2 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more non-hodgkin lymphoma (nhl) questions.  Also, don't forget to check out our Non-Hodgkin Lymphoma (NHL) page.